# SDR WRNA2012060100007

- Difficulty date: May 23, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 63,615 hours, 16,757 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Part serial: 212115
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESS RELIEF MESSAGE CAME ON.  SHORTLY AFTER UNABLE TO MAINTAIN PRESSURE, SO PROCEEDED WITH AN EMERGENCY DESCENT UNTIL LEVELED AT 20K AND CABIN MAINTAINED 10K.  MX FOUND INSULATION AND DEBRIS IN OUT FLOW VALVE.  VALVE CLEARED AND PLACED ON MEL 21-34-1.  REF DMI 7743, MEL 21-34-1:  REMOVED AND REPLACED UPPER CABIN PRESS RELIEF VALVE ASSY IAW 21-34-01.  DMI 7743 MEL 21-34-1 CLEARED.  AIRCRAFT OK FOR SERVICE.
